Alert archive / Iowa / Frost Advisories in 2011
Frost Advisory 1, NWS Des Moines, IA
NWS Des Moines, IA issued this frost advisory at May 1, 2011, 3:36 PM CDT for 27 counties in Iowa. It took effect at May 2, 2011, 4:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2011, 3:36 PM CDT (20:36 UTC)
- In effect from
- May 2, 2011, 4:00 AM CDT
- Expired
- May 2, 2011, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Des Moines, IA
All 27 counties
Adair County, IA, Adams County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Crawford County, IA, Dallas County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Humboldt County, IA, Marshall County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Tama County, IA, Union County, IA, Webster County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 47 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2251 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -319 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
616 WWUS73 KDMX 012036 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 336 PM CDT SUN MAY 1 2011 ...FROST LIKELY TONIGHT... .AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING HOURS MONDAY. THE AIRMASS DRIED OUT TODAY WITH WIND AND SUNSHINE...AND MOSTLY CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO DROP TO SEVERAL DEGREES ABOVE OR BELOW THE FREEZING MARK. FROST ADVISORIES HAVE BEEN ISSUED FOR THESE LOCATIONS...OUTSIDE OF NORTHERN IOWA WHERE THE GROWING SEASON HAS YET TO BEGIN. IAZ023>028-033>039-044>050-057>059-070-071-081-082-020300- /O.NEW.KDMX.FR.Y.0001.110502T0900Z-110502T1300Z/ POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- UNION- INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION... HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC... GREENFIELD...CORNING...CRESTON 336 PM CDT SUN MAY 1 2011 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY. * TEMPERATURE...OVERNIGHT LOWS WILL DIP INTO READINGS FROM 30 TO 35 DEGREES EARLY MONDAY MORNING. WITH MOSTLY CLEAR SKIES AND LIGHT WINDS...THIS WILL LIKELY PRODUCE AREAS OF FROST BY DAYBREAK. * IMPACTS...FROST IS EXPECTED TO FORM OVERNIGHT...POTENTIALLY DAMAGING NEWLY DEVELOPED UNCOVERED PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMALL
3 follow-up statements
135 WWUS73 KDMX 020215 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 915 PM CDT SUN MAY 1 2011 ...FROST LIKELY TONIGHT... .AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING HOURS MONDAY. THE AIRMASS DRIED OUT TODAY WITH WIND AND SUNSHINE...AND MOSTLY CLEAR SKIES OVERNIGHT WILL ALLOW TEMPERATURES TO DROP TO SEVERAL DEGREES ABOVE OR BELOW THE FREEZING MARK. FROST ADVISORIES HAVE BEEN ISSUED FOR THESE LOCATIONS...OUTSIDE OF NORTHERN IOWA WHERE THE GROWING SEASON HAS YET TO BEGIN. IAZ023>028-033>039-044>050-057>059-070-071-081-082-021015- /O.CON.KDMX.FR.Y.0001.110502T0900Z-110502T1300Z/ POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- UNION- INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION... HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC... GREENFIELD...CORNING...CRESTON 915 PM CDT SUN MAY 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT MONDAY. * TEMPERATURE...OVERNIGHT LOWS WILL DIP INTO READINGS FROM 30 TO 35 DEGREES EARLY MONDAY MORNING. WITH MOSTLY CLEAR SKIES AND LIGHT WINDS...THIS WILL LIKELY PRODUCE AREAS OF FROST BY DAYBREAK. * IMPACTS...FROST IS EXPECTED TO FORM OVERNIGHT...POTENTIALLY DAMAGING NEWLY DEVELOPED UNCOVERED PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ REV
688 WWUS73 KDMX 020838 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 338 AM CDT MON MAY 2 2011 ...FROST EXPECTED THIS MORNING... .AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING HOURS TODAY AS TEMPERATURES HAVE ALREADY FALLEN INTO THE UPPER 20S TO MID 30 ACROSS THE AREA. IAZ023>028-033>039-044>050-057>059-070-071-081-082-021300- /O.CON.KDMX.FR.Y.0001.110502T0900Z-110502T1300Z/ POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- UNION- INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION... HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC... GREENFIELD...CORNING...CRESTON 338 AM CDT MON MAY 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE...MORNING LOWS IN THE UPPER 20S TO LOWER 30S WILL LEAD TO AREAS OF FROST THIS MORNING. * IMPACTS...FROST WILL BE POTENTIALLY DAMAGING NEWLY DEVELOPED UNCOVERED PLANTS AND VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
970 WWUS73 KDMX 021253 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 753 AM CDT MON MAY 2 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM... IAZ023>028-033>039-044>050-057>059-070-071-081-082-021400- /O.EXP.KDMX.FR.Y.0001.000000T0000Z-110502T1300Z/ POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS- UNION- INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION... HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY... FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO... DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN... TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...ATLANTIC... GREENFIELD...CORNING...CRESTON 753 AM CDT MON MAY 2 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this frost advisory went out at May 1, 3:28 PM CDT, 8 minutes earlier.
Area forecast discussion, May 1, 3:28 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 328 PM CDT SUN MAY 1 2011 .SHORT TERM /TONIGHT/... PRIMARY CONCERNS TONIGHT WILL BE TEMPS AND FROST POTENTIAL. RIGHT ENTRANCE REGION DIVERGENCE OF WRN GREAT LAKES JET SEGMENT AND SHORT WAVES IN SWLY UPPER FLOW HAVE KEPT MID LEVEL FORCING IN PLACE FROM SERN IA INTO MO AND IL. THERE IS LITTLE FORCING OR MOISTURE BELOW H7 HOWEVER SO FORECAST IS DRY TONIGHT SE. EXPECT WINDS TO SUBSIDE QUICKLY THIS EVENING WITH LOSS OF MIXING. HUMIDITY HAS DROPPED OVER WRN IA...BUT NOT AS LOW AS MULTIPLE AWOS SITES DEPICT DUE TO SENSOR ERRORS THAT OCCUR IN LOW HUMIDITY ENVIRONMENTS. WITH DIMINISHING WINDS AND DRYING...EXPECT TEMPS TO FALL FAIRLY QUICKLY THIS EVENING HEADING TOWARD OVERNIGHT LOWS IN THE LOW/MID 30S WHICH WILL LIKELY RESULT IN FROST OVER ALL BUT IMMEDIATE DSM METRO AREA AND FAR SOUTH. HAVE EITHER PATCHY OR AREAS OF FROST WORDING OTHERWISE...WITH FROST ADVISORY ISSUED FOR PORTIONS OF CENTRAL...WEST AND SW. HEADLINE IS VALID FOR AREAS WHERE GROWING SEASON HAS DEEMED TO BE STARTED /NOT HIGHWAY 18 AND NORTH/ AND MINS ARE 33F OR LESS. HIGHER CONFIDENCE LOCATIONS. NO FREEZE WARNINGS TO KEEP THINGS SIMPLER. .LONG TERM /MONDAY THROUGH SUNDAY/... DRY FORECAST FOR BEGINNING OF EXTENDED AS TROUGH PULLS EAST AND BROAD RIDGE BUILDS IN FOR MIDDLE OF THE WEEK. HAVE LOWERED TEMPERATURES A FEW DEGREES FOR MONDAY THROUGH TUESDAY WITH WESTERLY FLOW PERSISTING. CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP OFF SIGNIFICANTLY TUESDAY NIGHT WITH MORE WIDESPREAD FROST ACROSS THE CWA. HAVE GENERALLY INCREASED TEMPERATURES WEDNESDAY THROUGH THURSDAY AS SOUTHERLY FLOW INCREASES AND RIDGE STRENGTHS OVER IOWA. MODELS REMAIN CONSISTENT WITH BRINGING IN ANOTHER ROUND OF PRECIPITATION FOR LATE IN THE EXTENDED. HAVE PUSHED BACK TIMING OF START OF PRECIPITATION A BIT...ECMWF AND GFS DIFFER IN TIMING OF FRONTAL PASSAGE. HAVE TRENDED TOWARDS GFS SOLUTION AS IT IS MOST CONSISTENT WITH PREVIOUS RUNS. APPEARS NEWEST ECMWF ALSO IS RETURNING TO A SIMILAR SOLUTION. THIS SOLUTION RESULTS IN CHANCES FOR RAIN AND THUNDER THURSDAY...BUT THE MAIN SYSTEM WILL BE FRIDAY AND AGAIN SATURDAY. CURRENT TIMING AND POSITIONING HAVE LOW ACROSS SOUTH DAKOTA WITH WARM FRONT STRETCHING ACROSS NORTHERN IOWA LATE FRIDAY. HAVE MENTIONED THUNDER FOR FRIDAY AFTERNOON AND OVERNIGHT...IF SOLUTION REMAINS...COULD SEE SOME SIGNIFICANT ACTIVE WEATHER. ADDITIONALLY...LOW EXPECTED TO PUSH ACROSS CENTRAL KANSAS LATE FRIDAY NIGHT...BRINGING WARM FRONT ACROSS SOUTHERN IOWA LATE IN THE DAY SATURDAY. THIS COULD AGAIN LEAD TO A POTENTIAL FOR ACTIVE WEATHER LATE SATURDAY. TIMING AND POSITIONING WILL HAVE TO BE MONITORED CLOSELY. HAVE GENERALLY INCREASED TEMPERATURES TOWARDS END OF PERIOD WITH GOOD SOUTHERLY FLOW AND WAA. HAVE ALSO INCREASED PRECIPITATION CHANCES INTO SUNDAY WITH POSSIBLE SHORTWAVE PUSHING EASTWARD. && .AVIATION...01/18Z VFR CIGS WILL BRUSH NRN IA...INCLUDING KMCW...THIS AFTERNOON BUT PRIMARY CONCERN WILL BE WINDS. GUSTY WEST WINDS WILL CONTINUE THROUGH THE AFTERNOON WITH GUSTS WELL INTO THE 20S...INFREQUENTLY REACHING 30KTS OR MORE AT KMCW/KALO. WINDS SHOULD QUICKLY SUBSIDE EARLY THIS EVENING HOWEVER WITH NOTHING MORE THAN SCT/BKN HIGH CLOUDINESS UNTIL VFR CU MAY DEVELOP AGAIN MON MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SMALL LONG TERM...WILKINS AVIATION...SMALL
Hazardous weather outlook, May 1, 10:39 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1039 AM CDT SUN MAY 1 2011 IAZ004-021100- EMMET- 1039 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA. .DAY ONE...TODAY AND TONIGHT STRONG WEST WINDS WILL REACH SUSTAINED SPEEDS OF 20 TO 30 MPH THROUGH MID AFTERNOON...WITH GUSTS APPROACHING 45 MPH AT TIMES. A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE WEST FORK OF THE DES MOINES RIVER. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY INTO THURSDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ047>050-057>062-070>075-081>086-092>097-021100- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 1039 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TEMPERATURES WILL DIP DOWN INTO THE LOWER TO MID 30S ACROSS THE AREA MONDAY NIGHT...WITH PATCHY FROST POSSIBLE LATE MONDAY NIGHT INTO TUESDAY MORNING. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY INTO THURSDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ005>007-015>017-023>028-033>039-044>046-021100- KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS- HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- 1039 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA. .DAY ONE...TODAY AND TONIGHT STRONG WEST WINDS WILL REACH SUSTAINED SPEEDS OF 15 TO 30 MPH THROUGH MID AFTERNOON...WITH GUSTS OF 40 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA WEDNESDAY INTO THURSDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJB/BSS
In the hours before
Special weather statement, May 1, 12:23 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1223 PM CDT SUN MAY 1 2011 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-020000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO...AUDUBON...GUTHRIE CENTER... ADEL...DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 1223 PM CDT SUN MAY 1 2011 ...ELEVATED FIRE DANGER SUNDAY... LOW RELATIVE HUMIDITY VALUES AND HIGH WINDS WILL COMBINE TO CREATE HAZARDOUS CONDITIONS FOR BURNING THROUGHOUT THE REMAINDER OF THE DAY SUNDAY. FUELS REMAIN GENERALLY OVER 50 PERCENT CURRED AS THE SPRING GREEN UP PROGRESSES. CONTROLLED BURNS COULD QUICKLY BURN OUT OF CONTROL. AW
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.